# SDR VNAA20250610034

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK BETWEEN FS 713 AND FS 761.85 IS GOUGED AND CORRODED IN MULTIPLE AREAS.   REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW P/N (SH670-37509-1) IAW CRJ-700 AMM 53-00-49-000/400-801-A03. PAINTED RH SIDE SEAT TRACK IAW PSA T.O. 53-079-002-23 REV: ORIGINAL DATED 08/04/23. REMOVED RH SIDE SEAT TRACK BETWEEN FS 713 AND FS 761.85 IAW CRJ-700 AMM 53-00-49-000-801-A03.
